This is Survivor Story number 29.
Total number of stories in current database is 77
Paxil Withdrawals were Horrible
“I am devastated to think that I will have to continue to take these medications for the rest of my life or to go through the horrific withdrawals.”
My name is Leesa Norton and I was on Paxil for approximately 2 1/2 years. I was diagnosed with mild panic attacks and depression. Since being on Paxil for 2 1/2 years and still having the same symptoms as before going on the drug, a new doctor prescribed me Effexor in place of the Paxil.
The withdrawals from Paxil were horrendous. I had constant dizziness, wooshy feelings (like being on a small boat), what felt electrical charges at any given time, lack of appetite, lack of sexual desire, lethargic and panicky. These reactions lasted for some months. I still have the wooshy, electrical charges every once in awhile.
I also note that if I do not take the Effexor every day at the same time these reactions reappear.
I want so much to be free of these drugs and their adverse reactions. I am devastated to think that I will have to continue to take these medications for the rest of my life or to go through the horrific withdrawals.
Please, please, please email me if there is anything I can do to help others from becoming addicts of these SSRIs.
845 total views, 2 views today